# SDR IPXA2019062643710

- Difficulty date: June 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,825 hours, 11,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Malfunctioned
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR SLIDE INDICATION,   R&R GIRT BAR SWITCH REF AMM 52 11 02 OPS TEST GOOD REF AMM 52 70 00 (501) 700 801 (D) THIS CLEARS M674321
